Vector bundles on non-Kaehler elliptic principal bundles
Annales de l'Institut Fourier, Volume 63 (2013) no. 3, p. 1033-1054

We study relatively semi-stable vector bundles and their moduli on non-Kähler principal elliptic bundles over compact complex manifolds of arbitrary dimension. The main technical tools used are the twisted Fourier-Mukai transform and a spectral cover construction. For the important example of such principal bundles, the numerical invariants of a 3-dimensional non-Kähler elliptic principal bundle over a primary Kodaira surface are computed.

Nous étudions les fibrés vectoriels relativement semi-stables sur des varietés non-kählériennes qui sont des fibrés principaux elliptiques. Les principaux outils techniques utilisés sont la transformée de Fourier-Mukai tordue et une construction de revêtement spectral. Pour un exemple important de ces fibrés principaux, nous calculons les invariants numériques des fibrés elliptiques sur une surface de Kodaira primaire.

DOI : https://doi.org/10.5802/aif.2783
Classification:  14J60,  32L05,  14D22,  14F05,  32J17,  32Q25
Keywords: non-Kähler principal elliptic bundles, Calabi-Yau type threefolds, holomorphic vector bundles, moduli spaces
@article{AIF_2013__63_3_1033_0,
     author = {Br\^\i nz\u anescu, Vasile and Halanay, Andrei D. and Trautmann, G\"unther},
     title = {Vector bundles on non-Kaehler elliptic principal bundles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {63},
     number = {3},
     year = {2013},
     pages = {1033-1054},
     doi = {10.5802/aif.2783},
     mrnumber = {3137479},
     zbl = {1299.14037},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2013__63_3_1033_0}
}
Brînzănescu, Vasile; Halanay, Andrei D.; Trautmann, Günther. Vector bundles on non-Kaehler elliptic principal bundles. Annales de l'Institut Fourier, Volume 63 (2013) no. 3, pp. 1033-1054. doi : 10.5802/aif.2783. http://www.numdam.org/item/AIF_2013__63_3_1033_0/

[1] Addington, Nicolas The Derived Category of the Intersection of Four Quadrics (2009) (arXiv:0904.1764)

[2] Addington, Nicolas Spinor sheaves on singular quadrics, Proc. Amer. Math. Soc., Tome 139 (2011) no. 11, pp. 3867-3879 | Article | MR 2823033 | Zbl 1235.14038

[3] Atiyah, M. F. Vector bundles over an elliptic curve, Proc. London Math. Soc. (3), Tome 7 (1957), pp. 414-452 | Article | MR 131423 | Zbl 0084.17305

[4] Barlet, Daniel Espace analytique réduit des cycles analytiques complexes compacts d’un espace analytique complexe de dimension finie, Fonctions de plusieurs variables complexes, II (Sém. François Norguet, 1974–1975), Springer, Berlin (1975), p. 1-158. Lecture Notes in Math., Vol. 482 | MR 399503 | Zbl 0331.32008

[5] Barth, W.; Peters, C.; Van De Ven, A. Compact complex surfaces, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 4 (1984) | MR 749574 | Zbl 1036.14016

[6] Bartocci, Claudio; Bruzzo, Ugo; Hernández Ruipérez, Daniel Fourier-Mukai and Nahm transforms in geometry and mathematical physics, Birkhäuser Boston Inc., Boston, MA, Progress in Mathematics, Tome 276 (2009) | Article | MR 2511017 | Zbl 1186.14001

[7] Bartocci, Claudio; Bruzzo, Ugo; Ruipérez, Daniel Hernández; Muñoz Porras, José M. Mirror symmetry on K3 surfaces via Fourier-Mukai transform, Comm. Math. Phys., Tome 195 (1998) no. 1, pp. 79-93 | Article | MR 1637405 | Zbl 0930.14028

[8] Becker, Katrin; Becker, Melanie; Dasgupta, Keshav; Green, Paul S. Compactifications of heterotic theory on non-Kähler complex manifolds. I, J. High Energy Phys. (2003) no. 4, pp. 007, 60 pp. (electronic) | Article | MR 1989858

[9] Ben-Bassat, Oren Twisting derived equivalences, Trans. Amer. Math. Soc., Tome 361 (2009) no. 10, pp. 5469-5504 | Article | MR 2515820 | Zbl 1177.14037

[10] Birkenhake, Christina; Lange, Herbert Complex abelian varieties, Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Tome 302 (2004) | MR 2062673 | Zbl 0779.14012

[11] Bondal, A.; Orlov, D. Semiorthogonal decomposition for algebraic varieties (1995) (eprinthttp://arxiv.org/abs/alg-geom/9506012)

[12] Bridgeland, Tom Fourier-Mukai transforms for elliptic surfaces, J. Reine Angew. Math., Tome 498 (1998), pp. 115-133 | Article | MR 1629929 | Zbl 0905.14020

[13] Bridgeland, Tom Equivalences of triangulated categories and Fourier-Mukai transforms, Bull. London Math. Soc., Tome 31 (1999) no. 1, pp. 25-34 | Article | MR 1651025 | Zbl 0937.18012

[14] Bridgeland, Tom; Maciocia, Antony Fourier-Mukai transforms for K3 and elliptic fibrations, J. Algebraic Geom., Tome 11 (2002) no. 4, pp. 629-657 | Article | MR 1910263 | Zbl 1066.14047

[15] Brînzănescu, Vasile; Moraru, Ruxandra Stable bundles on non-Kähler elliptic surfaces, Comm. Math. Phys., Tome 254 (2005) no. 3, pp. 565-580 | Article | MR 2126483 | Zbl 1071.32009

[16] Brînzănescu, Vasile; Moraru, Ruxandra Twisted Fourier-Mukai transforms and bundles on non-Kähler elliptic surfaces, Math. Res. Lett., Tome 13 (2006) no. 4, pp. 501-514 | Article | MR 2250486 | Zbl 1133.14040

[17] Brînzǎnescu, Vasile; Ueno, Kenji Néron-Severi group for torus quasi bundles over curves, Moduli of vector bundles (Sanda, 1994; Kyoto, 1994), Dekker, New York (Lecture Notes in Pure and Appl. Math.) Tome 179 (1996), pp. 11-32 | MR 1397977 | Zbl 0883.14015

[18] Burban, Igor; Kreußler, Bernd On a relative Fourier-Mukai transform on genus one fibrations, Manuscripta Math., Tome 120 (2006) no. 3, pp. 283-306 | Article | MR 2243564 | Zbl 1105.18011

[19] Căldăraru, Andrei Derived categories of twisted sheaves on elliptic threefolds, J. Reine Angew. Math., Tome 544 (2002), pp. 161-179 | Article | MR 1887894 | Zbl 0995.14012

[20] Căldăraru, Andrei; Distler, Jacques; Hellerman, Simeon; Pantev, Tony; Sharpe, Eric Non-birational twisted derived equivalences in abelian GLSMs, Comm. Math. Phys., Tome 294 (2010) no. 3, pp. 605-645 | Article | MR 2585982 | Zbl 1231.14035

[21] Caldararu, Andrei Horia Derived categories of twisted sheaves on Calabi-Yau manifolds, ProQuest LLC, Ann Arbor, MI (2000) http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqdiss&rft_dat=xri:pqdiss:9967459 (Thesis (Ph.D.)–Cornell University) | MR 2700538

[22] Cardoso, G. L.; Curio, G.; Dall’Agata, G.; Lüst, D.; Manousselis, P.; Zoupanos, G. Non-Kähler string backgrounds and their five torsion classes, Nuclear Phys. B, Tome 652 (2003) no. 1-3, pp. 5-34 | Article | MR 1959324 | Zbl 1010.83063

[23] Deligne, P. Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Inst. Hautes Études Sci. Publ. Math. (1968) no. 35, pp. 259-278 | Numdam | MR 244265 | Zbl 0159.22501

[24] Donagi, Ron Y. Spectral covers, Current topics in complex algebraic geometry (Berkeley, CA, 1992/93), Cambridge Univ. Press, Cambridge (Math. Sci. Res. Inst. Publ.) Tome 28 (1995), pp. 65-86 | MR 1397059 | Zbl 0877.14026

[25] Donagi, Ron Y. Principal bundles on elliptic fibrations, Asian J. Math., Tome 1 (1997) no. 2, pp. 214-223 | MR 1491982 | Zbl 0927.14006

[26] Donagi, Ron Y.; Pantev, Tony Torus fibrations, gerbes, and duality, Mem. Amer. Math. Soc., Tome 193 (2008) no. 901, pp. vi+90 (With an appendix by Dmitry Arinkin) | MR 2399730 | Zbl 1140.14001

[27] Douady, A. Flatness and privilege, Enseignement Math. (2), Tome 14 (1968), pp. 47-74 | MR 236420 | Zbl 0183.35102

[28] Eisenbud, David Commutative algebra, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 150 (1995) (With a view toward algebraic geometry) | Article | MR 1322960 | Zbl 0819.13001

[29] Friedman, Robert Rank two vector bundles over regular elliptic surfaces, Invent. Math., Tome 96 (1989) no. 2, pp. 283-332 | Article | MR 989699 | Zbl 0671.14006

[30] Friedman, Robert; Morgan, John W.; Witten, Edward Vector bundles over elliptic fibrations, J. Algebraic Geom., Tome 8 (1999) no. 2, pp. 279-401 | MR 1675162 | Zbl 0937.14004

[31] Goldstein, Edward; Prokushkin, Sergey Geometric model for complex non-Kähler manifolds with SU (3) structure, Comm. Math. Phys., Tome 251 (2004) no. 1, pp. 65-78 | Article | MR 2096734 | Zbl 1085.32009

[32] Hartshorne, Robin Algebraic geometry, Springer-Verlag, New York (1977) (Graduate Texts in Mathematics, No. 52) | MR 463157 | Zbl 0531.14001

[33] Hirzebruch, F. Topological methods in algebraic geometry, Springer-Verlag New York, Inc., New York, Third enlarged edition. New appendix and translation from the second German edition by R. L. E. Schwarzenberger, with an additional section by A. Borel. Die Grundlehren der Mathematischen Wissenschaften, Band 131 (1966) | MR 1335917 | Zbl 0376.14001

[34] Höfer, Thomas Remarks on torus principal bundles, J. Math. Kyoto Univ., Tome 33 (1993) no. 1, pp. 227-259 | MR 1203897 | Zbl 0788.32023

[35] Huybrechts, D. Fourier-Mukai transforms in algebraic geometry, The Clarendon Press Oxford University Press, Oxford, Oxford Mathematical Monographs (2006) | Article | MR 2244106 | Zbl 1095.14002

[36] Huybrechts, Daniel; Lehn, Manfred The geometry of moduli spaces of sheaves, Friedr. Vieweg & Sohn, Braunschweig, Aspects of Mathematics, E31 (1997) | MR 1450870 | Zbl 0872.14002

[37] Kapustin, Anton; Orlov, Dmitri Vertex algebras, mirror symmetry, and D-branes: the case of complex tori, Comm. Math. Phys., Tome 233 (2003) no. 1, pp. 79-136 | Article | MR 1957733 | Zbl 1051.17017

[38] Kuznetsov, Alexander Derived categories of quadric fibrations and intersections of quadrics, Adv. Math., Tome 218 (2008) no. 5, pp. 1340-1369 | Article | MR 2419925 | Zbl 1168.14012

[39] Mukai, Shigeru Duality between D(X) and D(X ^) with its application to Picard sheaves, Nagoya Math. J., Tome 81 (1981), pp. 153-175 http://projecteuclid.org/getRecord?id=euclid.nmj/1118786312 | MR 607081 | Zbl 0417.14036

[40] Mumford, David Abelian varieties, Published for the Tata Institute of Fundamental Research, Bombay, Tata Institute of Fundamental Research Studies in Mathematics, No. 5 (1970) | MR 282985 | Zbl 0223.14022

[41] Orlov, D. O. Derived categories of coherent sheaves and equivalences between them, Uspekhi Mat. Nauk, Tome 58 (2003) no. 3(351), pp. 89-172 | Article | MR 1998775 | Zbl 1118.14021

[42] Pourcin, Geneviève Théorème de Douady au-dessus de S, Ann. Scuola Norm. Sup. Pisa (3), Tome 23 (1969), pp. 451-459 | Numdam | MR 257402 | Zbl 0186.14003

[43] Ruipérez, D. Hernández; Muñoz Porras, J. M. Stable sheaves on elliptic fibrations, J. Geom. Phys., Tome 43 (2002) no. 2-3, pp. 163-183 | Article | MR 1919209 | Zbl 1068.14051

[44] Tu, Loring W. Semistable bundles over an elliptic curve, Adv. Math., Tome 98 (1993) no. 1, pp. 1-26 | Article | MR 1212625 | Zbl 0786.14021